# SDR FDEA201405030935

- Difficulty date: May 3, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37801
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT FUSELAGE SKIN REPAIR BS 1690 - 1710 STRINGER 19L - STRINGER 21L, 1ST & 2ND STAGE APPROVALS.  ACCOMPLISHED EA F-5330-T0 306957 FUSELAGE, PLATES & SKINS, INCOMING SKIN REPAIR.  REPLACEMENT & SCRIBE DAMAGE REPAIR BETWEEN STA 1657 & 1720,  STRINGER 18L & 21L.  THIS IS A CAT B REPAIR IAW FAA FORM 8110-3, DATED 03/24/2014.  MAJOR REPAIR.
